It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Nancy on December 14, 2000 at 01:47:43:

In Reply to: tamoxifin and memory loss posted by andrea on October 09, 2000 at 14:12:51:

: my mom is 76. she has breast cancer. she's had a radical mastectomy and hard core chemo. her oncologist just put her on tamoxifin.

: the side effects have been quite severe -- weight gain and extreme memory loss.

: i know weight gain is common -- but memory loss? can anyone offer any insight?

My mother had a breast cancer lumpectomy and has been taking tamoxifin and hence has had extreme memory loss too. Is this common and what can be done?

Follow Ups

All times are GMT -7. The time now is 05:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!